# SDR GTIA2023102437558

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,704 hours, 4,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FA SMELLS DIRTY SOCKS DURING DECENT.-T/S PERFORMED PER TSM 05-50-00-810. NO FAULTS NOTED OR BAD ODOUR. ENVIRONMENTAL DECONTAMINATION OF THE PACK SYSTEM PERFORMED PER AMM 21-00-00-615-803A. AC OK FOR SVC."
